# SDR SIMA201910076008

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 2,152 hours, 1,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 014430
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT AT ROW 13 INOP REF NRWC 068-LIT-00407-C/A-REMOVED AND REPLACED EMERG LIGHT POWER UNIT #3, OPC  GOOD  IAW AMM 33-50-01
